# SDR MASA97171

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRSHUTTLE - FLT 7538 - DEN-DRO - AFTER LANDING IN DRO, THE CREW NOTICED THAT TWO ADJACENT RED FLOOR EMERGENCY ESCAPE PATH LIGHTING FAILED TO ILLUMINATE.  MAINTENANCE DEPOWERED/REPOWERED THE AIRCRAFT AND COULD NOT DUPLICATE THE DISCREPANCY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
